Wisconsin, 2008

Flash Flooding and Hail in Wisconsin, July 16, 2008

July 16, 2008 · NWS GRB · 36 events in 10 counties and zones

Thunderstorms along and north of slow moving warm front produced large hail, damaging winds, heavy rainfall and flash flooding as the front slowly moved to the north.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$110,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms along and north of slow moving warm front produced large hail, damaging winds, heavy rainfall and flash flooding as the front slowly moved to the north.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 16, 3:07 AM CST, 8 hours 18 minutes earlier.

Area forecast discussion, Jul 16, 3:07 AM CST, 8 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT WED JUL 16 2008

.SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE PCPN
TRENDS...AND POTENTIAL FOR SVR TSTMS WITH DAMAGING WINDS AND HEAVY
RAINFALL TONIGHT.

SFC ANALYSIS SHOWED A STATIONARY FRONT EXTENDING FROM A WEAK SFC
LOW IN CNTRL SD EASTWARD INTO S MN AND CNTRL WI. ISOLD/SCT TSTMS
WERE DEVELOPING FROM ND INTO CNTRL MN...AS ISENT LIFT INCREASED
N OF THE FRONTAL BOUNDARY. THE FLOW ALOFT WAS ZONAL...WITH SEVERAL
JET STREAKS MOVG ALONG THE U.S./CANADIAN BORDER. A POTENT S/W TROF
AND UPPER DIVG ASSOC WITH A COUPLED UPPER JET WERE COMBINING TO
PRODUCE TSTMS OVER S SASK.

00Z NAM SEEMED TO HAVE THE BEST HANDLE ON THE UPPER LEVEL FEATURES
AND PCPN AREAS AT 06Z...SO HAVE FOLLOWED IT FOR THE DETAILS OF THE
FCST. THE NAM ALSO CORRECTLY PICKED UP ON THE INCREASING CONVECTIVE
ACTIVITY TO OUR WEST EARLY THIS MORNING. ALTHOUGH SOME OF THIS
CONVECTION COULD APPROACH OUR SW COUNTIES THIS MORNING...FEEL
THAT MOST OF THE FA WILL BE DRY...SO HAVE LOWERED POPS TO SLGT CHC
THROUGH 18Z. EXPECT SCT TSTMS TO DEVELOP THIS AFTERNOON AS ISENT
LIFT INCREASES. HAVE KEPT THE HIGHEST POPS IN OUR NW COUNTIES.

ALL MODELS SHOW STRONG SUPPORT FOR AN MCS MOVG THROUGH GRB CWA
TONIGHT...AS THE SFC/H8 WARM FRONTS LIFT NORTH THROUGH THE AREA...
AND THE RRQ OF AN UPPER JET STREAK SHIFTS THROUGH THE RGN. WITH
PRECIPITABLE WATER VALUES RISING TO AROUND 200% OF NORMAL...
K-INDICES OF 35-40 AND H8 DEW POINTS AROUND 14-15 C...FEEL THAT
THERE IS A GOOD LIKELIHOOD OF HEAVY RAINFALL. HAVE ALREADY SENT
OUT AN UPDATED HYDROLOGIC STATEMENT (ESF) TO ADDRESS THIS ISSUE.
DEGREE OF INSTABILITY AND SHEAR ALSO SUPPORT THE POTENTIAL FOR SVR
TSTMS...WITH DAMAGING WINDS THE PRIMARY THREAT. HAVE BOOSTED POPS
TO LIKELY OVER THE ENTIRE CWA...AND ADDED HEAVY RAINFALL TO THE WX
GRIDS.

ON THURSDAY...PCPN TRENDS ARE NOT QUITE AS CLEAR. THE STABILIZING
EFFECTS OF THE OVERNIGHT MCS...AND H8 FLOW RUNNING PARALLEL TO THE
FRONTAL BOUNDARY SUGGEST NO BETTER THAN SCT DEVELOPMENT DURING
THE DAY. AS A RESULT...HAVE KEPT POPS IN THE CHC CATEGORY FOR
NOW.

SIDED TOWARD THE WARMER MET GUIDANCE FOR TODAY AND TONIGHT...
AND USED A BLEND OF MET/MAV FOR THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

STRONG LOW AMPLITUDE FLOW ALOFT...ACROSS SOUTHERN CANADA/EXTREME
NORTHERN CONUS...IS EXPECTED THROUGHOUT THIS PART OF THE FORECAST.
THIS PATTERN WILL CONTINUE TO MAKE IT QUITE DIFFICULT TO ADD ANY
SIGNIFICANT RESOLUTION TO THE FORECAST. SHOWERS AND THUNDERSTORMS
REMAIN POSSIBLE IN THE CWA WITH A SURFACE BOUNDARY ACROSS
WISCONSIN. MODELS SHOWED HIGH QPF DURING THE LATTER HALF OF THE
WEEK...SO EXCESSIVE RAINFALL IS POSSIBLE.

DID NOT SEE ANYTHING THAT WOULD LEAD ONE TO MAKE MAJOR ADJUSTMENTS
TO THE PREVIOUS FORECAST...SO ONLY MINOR CHANGES HAVE BEEN MADE.
&&

.AVIATION...EXPECT PATCHY FOG TO DISSIPATE SHORTLY AFTER SUNRISE
THIS MORNING. SCT TSTMS WILL DEVELOP ALONG AND NORTH OF A STATIONARY
FRONT THIS AFTERNOON. MVFR CIGS/VSBY ARE PSBL WITH THESE STORMS.
A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO MOVE THROUGH THE
RGN TONIGHT...ACCOMPANIED BY HEAVY RAINFALL AND POSSIBLY SOME
DAMAGING WINDS. IFR VSBYS AND MVFR CIGS WILL LIKELY ACCOMPANY
THESE STORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MG
Hazardous weather outlook, Jul 16, 11:01 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 PM CDT WED JUL 16 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO TONIGHT...
WITH HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. SOME URBAN AND
SMALL STREAM FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR THE REST
OF THIS WEEK. SEVERE STORMS ARE POSSIBLE THURSDAY...ALONG WITH
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...AND POSSIBLY TONIGHT.

LMZ521-522-541>543-171715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG...LOCALLY DENSE...MAY IMPACT MARINERS THROUGH
TONIGHT.

THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THE REST
OF THIS WEEK.

AREAS OF MARINE FOG WILL STILL BE POSSIBLE DURING THIS PERIOD...
AS A HUMID AIR MASS FLOWS ACROSS THE RELATIVELY COOL WATERS OF
LAKE MICHIGAN.

JKL

In the hours before

Special weather statement, Jul 16, 10:22 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1122 AM CDT WED JUL 16 2008

WIZ018-030-161645-
LINCOLN-MARATHON-
1122 AM CDT WED JUL 16 2008

...STRONG THUNDERSTORMS MAY ARRIVE IN WESTERN MARATHON COUNTY BY
NOON...

AT 1119 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER CLARK
COUNTY...MOVING NORTHEAST AT 20 MPH. THE STRONGEST WAS 15 MILES
SOUTH OF MEDFORD. HAIL TO ONE HALF INCH...HEAVY RAINS AND GUSTY WINDS
MAY ACCOMPANY THESE STORMS AS THEY MOVE INTO WESTERN MARATHON
COUNTY.

THE THUNDERSTORMS WILL BE NEAR...
  COLBY AROUND 1135 AM...
  MILAN AROUND 1145 AM...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR CENTRAL AND EAST CENTRAL WISCONSIN.

RDM
Local storm report, Jul 16, 11:13 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HAIL             PLOVER                  44.45N 89.53W
07/16/2008  M0.50 INCH       PORTAGE            WI   CO-OP OBSERVER

            BETWEEN 1/2 AND 3/4 INCH.

&&

AUSTIN
Local storm report, Jul 16, 11:17 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND GST     2 N COLBY               44.94N 90.30W
07/16/2008  E0 MPH           MARATHON           WI   LAW ENFORCEMENT

            50 MPH WITH PEA SIZE HAIL AT ABBOTSFORD.

&&

AUSTIN
Local storm report, Jul 16, 11:21 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1221 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HAIL             STEVENS POINT           44.51N 89.56W
07/16/2008  E0.50 INCH       PORTAGE            WI   AMATEUR RADIO

&&

AUSTIN

The radar

The Green Bay radar (KGRB), 67 km away, was scanning. The volume nearest the first event began at 17:24 UTC.

Open the radar archive at this moment

Event by event

20 hail, 9 thunderstorm wind, 4 flash flood, 1 funnel cloud, 1 lightning, 1 heavy rain. Local standard time, as filed.

Hail, Waupaca

When
July 16, 11:25 AM CST
Where
Waupaca County, 1.47 mi NNE of Weyauwega
Measured
0.75 in hail
Reported by
Public
Coordinates
44.340, -88.920

Dime size hail fell east of Waupaca.

Thunderstorm Wind, Marathon

When
July 16, 11:27 AM CST
Where
Marathon County, 0.69 mi S of Spencer
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
44.760, -90.280

Thunderstorm winds downed trees on the south side of Spencer.

Hail, Portage

When
July 16, 11:34 AM CST
Where
Portage County, Plover
Measured
2 in hail
Reported by
COOP Observer
Coordinates
44.450, -89.530

Hail, Wood

When
July 16, 11:51 AM CST
Where
Wood County, 2.4 mi W of Nasonville
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
44.599, -90.299

Hail up to nickel size fell at US Highway 10 and County Road V.

Thunderstorm Wind, Marathon

When
July 16, 12:00 PM CST to 12:10 PM CST
Where
Marathon County, Central Wisconsin Ar to 4.24 mi NE of (Cwa)cen Wi Arpt Mos
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
44.780, -89.670

High winds from thunderstorms uprooted and snapped 14 to 16 inch diameter trees.

Funnel Cloud, Wood

When
July 16, 12:12 PM CST
Where
Wood County, 1.6 mi WNW of Biron
Reported by
Law Enforcement
Coordinates
44.440, -89.810

A funnel cloud was reported at the intersection of State Highway 34 and Reddin Road.

Hail, Outagamie

When
July 16, 12:13 PM CST
Where
Outagamie County, 0.69 mi S of Dale
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
44.260, -88.680

Hail, Calumet

When
July 16, 12:40 PM CST
Where
Calumet County, 2.1 mi ESE of Darboy
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
44.220, -88.340

Hail, Waupaca

When
July 16, 12:44 PM CST
Where
Waupaca County, King
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
44.330, -89.130

Hail, Wood

When
July 16, 12:45 PM CST
Where
Wood County, 0.49 mi W of Port Edwards
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
44.330, -89.860

Lightning, Outagamie

When
July 16, 12:45 PM CST
Where
Outagamie County, 1.73 mi ESE of Combined Locks
Property damage
$10,000
Reported by
Newspaper
Coordinates
44.245, -88.286

Lightning struck the roof of a home causing a fire that spread to the attic. Firefighters were able to extinguish the blaze in about 15 minutes.

Thunderstorm Wind, Shawano

When
July 16, 12:45 PM CST
Where
Shawano County, 1.47 mi W of Split Rock
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.700, -89.050

Thunderstorm winds downed trees that blocked area roads.

Hail, Calumet

When
July 16, 12:50 PM CST to 1:00 PM CST
Where
Calumet County, 0.69 mi S of Darboy
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
44.220, -88.380

Hail fell for about 10 minutes and reached the size of golf balls.

Hail, Calumet

When
July 16, 12:55 PM CST
Where
Calumet County, 1.68 mi W of High Cliff Jct
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
44.196, -88.303

Quarter size hail fell at the intersection of State Highway 114 and State Park Road.

Flash Flood, Waupaca

When
July 16, 12:55 PM CST to 3:55 PM CST
Where
Waupaca County, 0.91 mi NW of Waupaca to 1.06 mi NW of Waupaca
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
44.358, -89.084

Heavy rainfall caused flash flooding in the downtown area of Waupaca. Several roads were covered by fast flowing water and had to be temporarily closed until the water subsided. Radar estimated 2 to 3 inches of rain in less than two hours.

Thunderstorm Wind, Waupaca

When
July 16, 1:03 PM CST
Where
Waupaca County, 3.22 mi NE of Big Falls
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.650, -88.950

Thunderstorm winds downed hundreds of trees in a 100 foot wide swath.

Hail, Outagamie

When
July 16, 1:05 PM CST
Where
Outagamie County, 0.85 mi SE of Kaukauna
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
44.260, -88.260

Hail, Calumet

When
July 16, 1:08 PM CST
Where
Calumet County, High Cliff Jct
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
44.200, -88.270

Hail, Calumet

When
July 16, 1:10 PM CST
Where
Calumet County, 1.68 mi W of High Cliff Jct
Measured
1.25 in hail
Reported by
Public
Coordinates
44.196, -88.303

Half dollar size hail fell at the intersection of State Highway 114 and State Park Road.

Hail, Calumet

When
July 16, 1:10 PM CST
Where
Calumet County, 0.5 mi E of High Cliff
Measured
2 in hail
Property damage
$100,000
Reported by
Public
Coordinates
44.170, -88.270

Hail up to 2 inches in diameter caused damage to approximately 20 homes and several cars.

Hail, Winnebago

When
July 16, 1:15 PM CST
Where
Winnebago County, 1.64 mi WNW of Menasha
Measured
1 in hail
Reported by
Public
Coordinates
44.210, -88.480

Quarter size hail damaged a garden near Neenah.

Hail, Portage

When
July 16, 1:20 PM CST
Where
Portage County, 1.47 mi SSE of Bancroft
Measured
1.5 in hail
Reported by
Law Enforcement
Coordinates
44.300, -89.510

Thunderstorm Wind, Waushara

When
July 16, 1:20 PM CST
Where
Waushara County, Wild Rose
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.180, -89.250

High winds from thunderstorms downed trees that blocked area roads.

Thunderstorm Wind, Waupaca

When
July 16, 1:20 PM CST
Where
Waupaca County, 0.69 mi S of Clintonville
Measured
56 kt (64 mph) measured gust
Reported by
AWOS
Coordinates
44.610, -88.750

Hail, Winnebago

When
July 16, 1:28 PM CST
Where
Winnebago County, Omro
Measured
0.88 in hail
Reported by
Public
Coordinates
44.030, -88.750

Heavy Rain, Waupaca

When
July 16, 1:30 PM CST
Where
Waupaca County, 0.16 mi WSW of Marion
Reported by
Emergency Manager
Coordinates
44.669, -88.883

Heavy rain caused the roof to collapse of an unused building at the Marion Plywood Corporation. The flat roof could not hold the weight of the intense rainfall.

Hail, Calumet

When
July 16, 1:31 PM CST
Where
Calumet County, 0.5 mi E of Chilton
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
44.030, -88.160

Hail, Calumet

When
July 16, 1:51 PM CST
Where
Calumet County, 0.5 mi E of Chilton
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
44.030, -88.160

Golf ball size hail fell at Chilton.

Hail, Calumet

When
July 16, 1:53 PM CST
Where
Calumet County, 0.5 mi E of Chilton
Measured
2.5 in hail
Reported by
Amateur Radio
Coordinates
44.030, -88.160

Tennis ball size hail fell at Chilton.

Hail, Calumet

When
July 16, 2:03 PM CST
Where
Calumet County, 2.03 mi SW of Hayton
Measured
1.75 in hail
Reported by
Public
Coordinates
44.000, -88.150

Winds estimated at 50 mph and heavy rainfall accompanied golf ball size hail that fell near Hayton.

Thunderstorm Wind, Winnebago

When
July 16, 2:07 PM CST
Where
Winnebago County, 1.26 mi NE of Oshkosh
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.032, -88.531

High winds from thunderstorms downed large tree limbs and produced half inch hail at the intersection of New York Avenue and Broad Street.

Flash Flood, Calumet

When
July 16, 2:15 PM CST to 4:15 PM CST
Where
Calumet County, 1.6 mi NE of High Cliff Jct to 1.22 mi SW of Dundas
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
44.217, -88.248

Heavy rainfall caused high water to run across US Highway 10 around Military Road.

Thunderstorm Wind, Manitowoc

When
July 16, 2:25 PM CST
Where
Manitowoc County, 0.69 mi S of Kiel
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.910, -88.030

High winds from thunderstorms downed trees and power lines.

Thunderstorm Wind, Manitowoc

When
July 16, 2:45 PM CST
Where
Manitowoc County, 0.5 mi E of St Nazianz
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.000, -87.910

Winds were estimated by law enforcement.

Flash Flood, Manitowoc

When
July 16, 3:00 PM CST to 5:00 PM CST
Where
Manitowoc County, 1.5 mi S of Quarry to 1.28 mi S of Quarry
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
44.048, -87.932

Authorities closed US Highway 151 north of St. Nazianz due to half a foot of water running over the road.

Flash Flood, Manitowoc

When
July 16, 3:00 PM CST to 5:00 PM CST
Where
Manitowoc County, 2.34 mi WSW of Northeim to 1.78 mi SSE of Newtonburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
43.991, -87.745

Heavy rain caused flash flooding that washed away parts of Center Road and County Road C west of Newton.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2008Every state in 2008This day in weather historyWarnings in Wisconsin, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 128965, 129171, 128966, 128967, 129174, 129445, 128968, 128969, 128970, 128971, 129169, 129178, 128973, 128972, 129456, 129181, 128974, 128975, 128976, 128978, 128979, 128980, 129185, 129188, 128981, 129457, 128982, 128983, 128984, 128986, 129449, 129455, 129194, 129448, 129452, 129454.